MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).E1- initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the superior vena cava.After lesion preparation, a 12x90/8fr uni plus halo 75cm wallstent endoprosthesis was selected for use.However, prior to implanting, it was found that the stent was fractured.In order to avoid adverse events after implantation, a new stent was unpacked and successfully implanted, and the damaged stent was sealed.There were no patient complications reported and the patient status was stable.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the superior vena cava.After lesion preparation, a 12x90/8fr uni plus halo 75cm wallstent endoprosthesis was selected for use.However, prior to implanting, it was found that the stent was fractured.In order to avoid adverse events after implantation, a new stent was unpacked and successfully implanted, and the damaged stent was sealed.There were no patient complications reported and the patient status was stable.It was further reported that the shaft was kinked and not stent damaged as what was previously reported.The kink mark was located in the middle of the shaft.
 
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).E1- initial reporter phone: (b)(6).(b5) describe event or problem updated.Device evaluated by mfr.: the device was returned for analysis.The device was received with the stent fully deployed from the device.The deployed stent was not returned for analysis.A visual and tactile examination identified no kinks, damage or issues with the delivery system or tip of the device.This concludes the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16876538
Report Number2124215-2023-21350
Device Sequence Number7256435
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0030067742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight70 KG